A Characterization of the Gamma Distribution from a Random Difference Equation

A characterization of the gamma distribution is considered which arises from a random difference equation. A proof without characteristic functions is given that if V and Y are independent random variables, then the independence of V · Y and (1 - V) · Y results in a characterization of the gamma d... Ausführliche Beschreibung

1. Person: Tollar, Eric S.
Quelle: in Journal of applied probability Vol. 25, No. 1 (1988), p. 142-149
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1988
Beschreibung: Online-Ressource
Schlagworte: research-article
Independence
Online Zugang: Volltext
Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1988 Applied Probability Trust

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions